# SDR ASOA06270

- Difficulty date: March 5, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, A SUSPECTED CRACK WAS FOUND AT FS 280, JUST OB OF LBL 9, ON THE INTERCOSTAL NEXT TO THE LANDING GEAR MANUAL RELEASE PULLEY BRACKET.  THIS MRR WILL REMAIN OPEN PENDING MAINTENANCE DETERMINATIOM OF AN APPROPRIATE C/A.  (K)
